Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Surface waves of non-Rayleigh type

Author: Sergey V. Kuznetsov
Journal: Quart. Appl. Math. 61 (2003), 575-582
MSC: Primary 74J15; Secondary 74E10
DOI: https://doi.org/10.1090/qam/1999838
MathSciNet review: MR1999838
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Existence of surface waves of non-Rayleigh type propagating on some anisotropic elastic half-spaces is proved. Conditions for originating the non-Rayleigh type waves are analyzed. An example of a transversely isotropic material admitting a surface wave of the non-Rayleigh type is constructed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74J15, 74E10

Retrieve articles in all journals with MSC: 74J15, 74E10

Additional Information

DOI: https://doi.org/10.1090/qam/1999838
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society